Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 293456, 7 pages
http://dx.doi.org/10.1155/2013/293456
Research Article

State Estimation for Nonlinear Discrete-Time Systems with Markov Jumps and Nonhomogeneous Transition Probabilities

Key Laboratory of Advanced Process Control for Light Industry, Ministry of Education, Institute of Automation, Jiangnan University, Wuxi 214122, China

Received 3 October 2013; Accepted 23 November 2013

Academic Editor: Shuping He

Copyright © 2013 Shunyi Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunyi Zhao, Zhiguo Wang, and Fei Liu, “State Estimation for Nonlinear Discrete-Time Systems with Markov Jumps and Nonhomogeneous Transition Probabilities,” Mathematical Problems in Engineering, vol. 2013, Article ID 293456, 7 pages, 2013. https://doi.org/10.1155/2013/293456.